Content Details
Last updated on:
05 Dec 2018 | 12:59 PM (IST)
Want to know more?
Read Our Editorial Policy

Biogesic 50 mg Tablet


Overview

Uses of Biogesic Tablet

Biogesic 50 mg Tablet is used for pain relief and fever. It should not be used in children below 12 years of age.

Biogesic Tablet side effects

Common
  • Vomiting
  • Nausea
  • Diarrhea

How to use Biogesic Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Biogesic 50 mg Tablet is to be taken with food.

How Biogesic Tablet works

Biogesic 50 mg Tablet is a non-steroidal anti-inflammatory drugs (NSAID). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling).

Biogesic Tablet related warnings

Alcohol
Interaction with alcohol is unknown. Please consult your doctor.
Pregnancy
WEIGH RISKS VS BENEFITS
Biogesic 50 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Biogesic 50 mg Tablet during lactation. Please consult your doctor.
Driving
It is not known whether Biogesic 50 mg Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Biogesic 50 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Biogesic 50 mg Tablet may be needed. Please consult your doctor.
Use of Biogesic 50 mg Tablet is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Biogesic 50 mg Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

What if you miss a dose of Biogesic Tablet?

If you miss a dose of Biogesic 50 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Biogesic 50 mg Tablet
₹0.24/Tablet
₹3.35/Tablet
1312% costlier
Nimumac 50mg Tablet
Torque Pharmaceuticals Pvt Ltd
₹1.2/Tablet
406% costlier
Nimol 50mg Tablet
Hema Laboratories
₹0.9/Tablet
280% costlier
Pyrimide 50mg Tablet
Alkem Laboratories Ltd
₹2.9/Tablet
1124% costlier
Pronim 50mg Tablet
Torrent Pharmaceuticals Ltd
₹3.38/Tablet
1326% costlier

Expert Advice

  • Biogesic 50 mg Tablet is used to relieve pain, inflammation, and fever.
  • Take it with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Inform your doctor if you have a history of heart disease or stroke.
  • Avoid consuming alcohol while taking Biogesic 50 mg Tablet as it can increase your risk of stomach problems.
  • Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.

Interaction with Drugs

Taking Biogesic with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Vader
LIFE-THREATENING
Brand(s): Ketin
LIFE-THREATENING
Brand(s): Stoin
LIFE-THREATENING
Brand(s): Vindec, Orogesic AQ, Diclam
LIFE-THREATENING
Brand(s): Brufen
LIFE-THREATENING
Brand(s): Roxicam
LIFE-THREATENING
Brand(s): Vandol, Amidol, Tempsol
LIFE-THREATENING
Brand(s): Acifon, Reclofen, Aceclocare
LIFE-THREATENING

Patient Concerns

Questions Related to Biogesic

arrow
I am feeling pain and sound in my knee joint at the time of sitting on floor. I have suffered by Chikungunya fever about 7 months back. I am a patient of sugar from last 10 years and taking Glimestar M1. Can you please suggest some medicine to resolve my problem.
Dr. Akshat Goel
Bone & Joint Specialist
Cap Altraday once or twice daily for pain reliefGet a Digital x-ray done of both knees AP-view in standing position and share it
Very severe pain in legs. From upper thighs upto knees. I took one Combiflame yesterday morning and one yesterday evening with oil massage but relief for just short period Its so un bearable again I feel like crying. No fever as yet.today took one Voveron sr100 at 4.30 am but No respite.I am really worried pls advice
Dr. Akshat Goel
Bone & Joint Specialist
Do Hot Fomentation and apply Dynapar QPS spray and take Tab Myospas-D thrice daily and Tab Flotrip-forte thrice daily and Cap Nurokind-Gold twice daily for 5 days.Avoid forward bending and Avoid lifting heavy weightIn extreme pain take one tablet of NAXDOM-500 for immediate pain relief
arrow
Do you have any questions related to Biogesic 50 mg Tablet?

FAQs

Q. Is Biogesic an antibiotic?

Biogesic is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.

Q. Can I take Biogesic with paracetamol?

Biogesic and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.

Q. Does Biogesic contain aspirin?

Biogesic is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.

Q. Is Biogesic safe?

Biogesic is safe to use if taken at prescribed dose and duration as advised by your doctor.

Q. Can I take Biogesic for headache?

Biogesic can be taken for a headache only when advised by your doctor.

Q. Does Biogesic make you drowsy (feeling sleepy)?

Biogesic does not make you feel drowsy at prescribed doses. However, an overdose of Biogesic can make you drowsy (feeling sleepy).

Q. Does Biogesic contain sulphur?

No, Biogesic does not contain sulphur.

Q. What does Biogesic treat or used for?

Biogesic is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.

Q. Can I take Biogesic with ibuprofen?

Biogesic can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.<br>

Q. Can I take Biogesic with aspirin?

Biogesic can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.

Q. Is Biogesic safe?

Yes, Biogesic is safe if taken for prescribed duration in prescribed doses as advised by your doctor.

Q. Is Biogesic banned?

No, Biogesic is not banned in India.

Q. Is Biogesic safe during breastfeeding?

It is not known if Biogesic is secreted in milk. So, any medicines containing Biogesic are not to be used during breastfeeding.

Q. Is Biogesic safe in pregnancy?

No, Biogesic is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking Biogesic in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.

Q. Is Biogesic safe in asthma?

Biogesic is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.
Related Lab Tests
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
BIOCHEM PHARMA, LG 113 / A, Xth Central Mall, Mahavir Nagar, 90ft Road, Next to D Mart, Kandivali - West, Mumbai - 400067.
One of the following licensed pharmacy from the nearest location will deliver Biogesic 50mg Tablet. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine: HLP, PIC, MPC, SBI, APS, SNL, RUS, KHS, TPN, NCE, DIL, NSF, AGP, VUR, SGC, LMS, PRC, UVD, HLT, PSE, WPL, BJR, VHP, GGL, MAM, NAS, ZNT, RYL, RPI, GPP, SGN, SIO, BRC, AGT, ITF, OIP, ALC, MDO, MDH, MAX, ATH, RPP, MKT, BDI, LHP, AVC, HCP, KNH, WHR, RKS, SPF, MLC, LCC, ORH, RPA, SSI, BHC, BDN, BLE, BJP, NNP, DAO, SDM, CTP, PEN, H2H, FRM, PWN, LIP, NLC, RAC, PTP, USF, KCI, THP, BSG, EVP, CHP, SRS, HEX, KRR, MDN, GRP, VNS, GPT, VDH, PHC, ENV, ZEL, VTR, RHL, DPL, CLT, CCM, JBT, MDX, TOM, XPR, AVL, MTD, PRN, AAA, GHR, XMX, HPC, AHP, NVL, MAP, UHP, LHA, NRS, GBL, MOM, ADM, NAI, JSL, AAY, SHN, MAG, AVW, SHC, MIL, EAN, SYS, HNP, ADE, RGH, JLS, HIP, TPS, PRT, APT, BHM, PAP, NTB, NRC, GMA, BSL, DFP, AFT, HMP, GNC, O4O, SBN, SYN, SMN, NTL, SVH, CNE, SLS, EEC, DCS, HSP, HVS, QTM, RSS, TAP, NNH, GNH, FDM, JHC, NXG, LTL, AYN, WAD, NVY, DYG, UMP, RPM, KLC, PHP, ABP, ENP, VEM, TSS, SIP, SNB, VJS, SGH, BHA, CPK, KIM, NTN, SBL, DAD, KHC, ALY, SOF, LAG, BMR, IPP, PTO, NFP, 9MM, WMW, RBT, IPL, NLP, BHP, BFV, EWH, RJP, GVP, OBS, TYN, PPR, SGA, OHM, SHG, ATL, MBP, GEO, STO, SNH, SCP, KIS, ISI, LBO, DSH, GHC, MMF, RHW, RSA, EQN, PSF, AMM, QLF, NRP, NPH, JVN, GLD, KMC, PTI, SNG, GDA, NPS, PLL, RKN, RTL, HNF, PHN, BGS, ABL, GIE, AAR, SPR, 1MH, SMS, HOP, MLT, PRL, DPP, RPC, KHH, SDE, CSE, SCH, HWS, DHP, FGH, SWA, VSL, MRS, VOP, NXT, GBC, JLI, 2ML, RGR, RHS, IAD, MJT, CMD, BLP, HAT, BES, KHP, OWT, EMB, DZY, AND, IMC, BLS, WDE, WSI, NEO, YBF, NSL, SLN, MGL, OWN, GTF, WSH, BNT, IDB, MKE, ANP, SBA, KHD, SBC, OMV, PVP, BAP, AMR, SPS, JIV, SDS, ZVO, UPA, SPV, OWP, PMA, KAL, HNT, USM, VHC, SWP, PNQ, AVB, SVS, HMS, FTP, NGW, ZVP, DAT, CMC, CBE, FIP, CZT, SAH, HZF, GHP, ASP, NBG, VAF, AHH, HSM, STA, MIP, PNT, WHP, SVA, BMJ, HTV, RWP, HPP, ADF, TRP, GFL, SLC, KBC, ANT, PRE, VMH, EPS, JJE, BNC, RRP, VTH, OLT, PCA, AYU, KOS, GPL, ATP, WHL, THR, PLT, BHS, SHD, ELS, SRG, DRA, SPD, MTM, SYC, DLY, ERS, HSS, YAG, HTS, TSC, BBT, ESY, RWL, IAH, RTN, AGC, JJD, FRS, EPR, VSC, DVH, OWI, ROF, ARD, DHR, RDR, VHS, NDP, BSN, CRN, GTC, HNA, AXM, MBN, AMH, MDI, DGN, CAE, BBN, RMR, BTM, MSD, NSM, BTH, HBV, GBB, 4IT, PME, TNH, MMC, STS, BIO, DLP, SSR, MNS, RVC, SAF, DYL, HHH, NTS, BBS, RDH, HGI, ALP
MRP
2.37
10 tablets in 1 strip
ADD TO CART
Best Price ₹1.9
20% OFF
Use Coupon HEALTH1020 during checkout